uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Moment measures of heavy-tailed renewal point processes: asymptotics and applications
University of Poitiers.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics. (Analysis and Probability)
2013 (English)In: ESAIM. P&S, ISSN 1292-8100, E-ISSN 1262-3318, Vol. 17, 567-591 p.Article in journal (Refereed) Published
Abstract [en]

We study higher-order moment measures of heavy-tailed renewal models, including a renewal point process with heavy-tailed inter-renewal distribution and its continuous analog, the occupation measure of a heavy-tailed Lévy subordinator. Our results reveal that the asymptotic structure of such moment measures are given by explicit power-law density functions. The same power-law densities appear naturally as cumulant measures of certain Poisson and Gaussian stochastic integrals. This correspondence provides new and extended results regarding the asymptotic fluctuations of heavy-tailed sources under aggregation, and clarifies existing links between renewal models and fractional random processes.

Place, publisher, year, edition, pages
2013. Vol. 17, 567-591 p.
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:uu:diva-214479DOI: 10.1051/ps/2012010ISI: 000330023300015OAI: oai:DiVA.org:uu-214479DiVA: diva2:684893
Available from: 2014-01-08 Created: 2014-01-08 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

ESAIM-PS-2011-23_R2.pdf(334 kB)78 downloads
File information
File name FULLTEXT01.pdfFile size 334 kBChecksum SHA-512
d76e419c0e1cadf6f7088248309cf3bfb695e5325b183309a8a8354f4d6dfaded33d6a251dda2299f3b2243456295f7ee0c0cac825548402a48348568a5daadd
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Kaj, Ingemar

Search in DiVA

By author/editor
Kaj, Ingemar
By organisation
Department of Mathematics
In the same journal
ESAIM. P&S
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
Total: 78 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 408 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf